MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, 23 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, 23 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 91503
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient was implanted with an adjustable pressure shunt on (b)(6) 2019 due to hydrocephalus.In (b)(6) 2020, the patient's family found the pressure regulator valve implanted was originally above the cochlea, but now, the position of the pressure regulator valve slipped below the cochlea.The family contacted the surgeon to inform the doctor of the situation of the valve displacement, and the surgeon stated that they could not judge the situation of the patient by the phone.It was recommended that the patient undergo a local ct examination and confirm follow-up treatment plan based on the results of the examination.The patient was at home without any discomfort.Additional information received reported that the patient was too young and relatively live and active resulting in the loosening of the interface between the valve and the ventricular end.The doctor reconnected the valve through surgery and informed them about postoperative precautions.

Brand Name
VENTRICULAR CATHETER WITH BIOGLIDE, STANDARD, 23 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9802167
Report Number2021898-2020-00092
Device Sequence Number609735
Product Code JXG
UDI-Device Identifier00643169466289
UDI-Public00643169466289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number91503
Device Catalogue Number91503
Device Lot NumberE46977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age4 MO
Patient Weight7